# SDR AU980329

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L347561A
- Condition: Failed
- Location: Lt Eng Nr 1 Cyl
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NR 1 CYLINDER FAILED.  METAL CONTAMINATION OF OIL SYSTEM.
